# SDR DALA2024050204874

- Difficulty date: April 25, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0321632) AFT CARGO FLOOR TRACK HAS CORROSION AT STA 727I+ 5" RBL8 WL160. REPAIRED AFT CARGO FLOOR TRACK AT STA 727I TO STA 727I+12 RBL 8 WL 160 IAW B737 SRM 53-00-53-2R-2.
